Real deformations and complex topology of plane curve singularities
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, p. 5-23
@article{AFST_1999_6_8_1_5_0,
     author = {A'Campo, Norbert},
     title = {Real deformations and complex topology of plane curve singularities},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     pages = {5-23},
     zbl = {0962.32025},
     mrnumber = {1721511},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_1_5_0}
}
A'Campo, Norbert. Real deformations and complex topology of plane curve singularities. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 5-23. http://www.numdam.org/item/AFST_1999_6_8_1_5_0/

[AC1] A'Campo (N.) . - Sur la monodromie des singularités isolées d'hypersurfaces complexes, Invent. Math. 20 (1973), pp. 147-170. | MR 338436 | Zbl 0264.14002

[AC2] A'Campo (N.) .- Le Groupe de monodromie du déploiement des singularités isolées de courbes planes I, Math. Ann. 213 (1975), pp. 1-32. | MR 377108 | Zbl 0316.14011

[AC3] A'Campo (N.) . - Le groupe de monodromie du déploiement des singularités isolées de courbes planes II, Actes du Congrès International des Mathématiciens, Vancouver (1974), pp. 395-404. | MR 435443 | Zbl 0352.14011

[AC4] A'Campo (N.) .- Generic immersions of curves knots, monodromy and gordian number, Publ. Math. I.H.E.S., to appear. | Numdam | MR 1384321 | Zbl 0960.57007

[A] Arnold (V.) .- On the arrangement of the ovals of real plane curves, involutions of 4-dimensional smooth manifolds, and the arithmetic of integral quadratic forms, Funct. Anal. Appl. 5 (1971), pp. 1-9. | MR 286790 | Zbl 0268.53001

[BK] Balke (L.) and Kaenders (R.) .- On certain type of Coxeter-Dynkin diagrams of plane curve singularities, Topology 35 (1995), pp. 39-54. | MR 1367274 | Zbl 0868.14016

[BC1] Bruhat (F.) and Cartan (H.) .- Sur la structure des sous-ensembles analytiques réels, C. R. Acad. Sci. Paris 244 (1957), pp. 988-990. | MR 86108 | Zbl 0081.17201

[BC2] Bruhat (F.) and Cartan (H.) .- Sur les composantes irréductibles d'un sous-ensemble analytique réel, C. R. Acad. Sci. Paris 244 (1957), pp. 1123-1126. | MR 88528 | Zbl 0081.39101

[G-Z] Gusein-Zade (S.M.) .- Matrices d'intersections pour certaines singularités de fonctions de 2 variables, Funkcional. Anal. i Prilozen 8 (1974), pp. 11-15. | MR 338437 | Zbl 0304.14009

[L] Lefschetz (S.) .- L'analysis situs et la géométrie algébrique, Collection de Monographies sur la Théorie des Fonctions, Gauthier-Villars et Cie, Paris (1924). | JFM 50.0663.01 | MR 33557

[M] Milnor (J.) .- Singular Points on Complex Hypersurfaces, Ann. of Math. Studies, Princeton University Press, Princeton, 61 (1968). | MR 239612 | Zbl 0184.48405

[P] Perron (B.) . - Preuve d'un théorème de N. A'Campo sur les déformations réelles des singularités algébriques complexes planes, Preprint, Université de Bourgogne, Dijon (1998).

[PS] Picard (E.) and Simart (G.) .- Théorie des fonctions algébriques de deux variables indépendantes, Tome I, Gauthier-Villars et Fils, Paris (1897). | JFM 28.0327.01

[R1] Rohlin (V.A.) .- Congruence modulo 16 in Hilbert's sixteenth problem I, Funct. Anal. Appl. 6 (1972), pp. 301-306. | MR 311670 | Zbl 0295.14008

[R2] Rohlin (V.A.) .- Congruence modulo 16 in Hilbert's sixteenth problem II, Funct. Anal. Appl. 7 (1973), pp. 163-164. | MR 331401 | Zbl 0295.14009

[S1] Scott (C.A.) .- On the Higher Singularities of Plane Curves, Amer. J. Math. 14 (1892), pp. 301-325. | JFM 24.0663.01

[S2] Scott (C.A.) .- The Nature and Effect of Singularities of Plane Algebraic Curves, Amer. J. Math. 15 (1893), pp. 221-243. | JFM 25.1095.04

[V] Viro (O.) Private communication, Sapporo (1990).